M-sets and distributions
Pseudofunctions and Helson Sets, Astérisque, no. 5 (1973), pp. 225-230.
@incollection{AST_1973__5__225_0,
     author = {Kaufman, Robert},
     title = {M-sets and distributions},
     booktitle = {Pseudofunctions and Helson Sets},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {5},
     year = {1973},
     zbl = {0281.43006},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1973__5__225_0/}
}
TY  - CHAP
AU  - Kaufman, Robert
TI  - M-sets and distributions
BT  - Pseudofunctions and Helson Sets
AU  - Collectif
T3  - Astérisque
PY  - 1973
DA  - 1973///
IS  - 5
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1973__5__225_0/
UR  - https://zbmath.org/?q=an%3A0281.43006
LA  - en
ID  - AST_1973__5__225_0
ER  - 
%0 Book Section
%A Kaufman, Robert
%T M-sets and distributions
%B Pseudofunctions and Helson Sets
%A Collectif
%S Astérisque
%D 1973
%N 5
%I Société mathématique de France
%G en
%F AST_1973__5__225_0
Kaufman, Robert. M-sets and distributions, in Pseudofunctions and Helson Sets, Astérisque, no. 5 (1973), pp. 225-230. http://archive.numdam.org/item/AST_1973__5__225_0/

[1] Körner, T. W. A pseudofunction on a Helson set, ce volume. | Numdam | Zbl

[2] Pyatečkii-Šapiro, I. I. On the problem of uniqueness of the expansion of a function in a trigonometric series (Russian). Moskov. Gos. Univ. Uc Zap. 155 (Math V), (1952), 54-72. | Zbl

[3] Supplement to the same. Moskov. Gos. Univ. Uc Zap. 165 (Math VII), (1954), 79-97.